Academic Journals Database
Disseminating quality controlled scientific knowledge

Antiperiodic Boundary Value Problems for Finite Dimensional Differential Systems

ADD TO MY LIST
 
Author(s): Chen YQ | O'Regan D | Wang FL | Zhou SL

Journal: Boundary Value Problems
ISSN 1687-2762

Volume: 2009;
Issue: 1;
Start page: 541435;
Date: 2009;
Original page

ABSTRACT
Abstract We study antiperiodic boundary value problems for semilinear differential and impulsive differential equations in finite dimensional spaces. Several new existence results are obtained.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions